# SDR REXA2016010500014

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, AFT DRAG ANGLE IS CRACKED.  COMPLIED WITH REO 670-52-11-072 REV E DATED 2015 04 26 REPAIR TYPE I.
